About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 654742, 13 pages
http://dx.doi.org/10.1155/2012/654742
Research Article

Synchronization of Complex Networks with Time-Varying Delayed Dynamical Nodes via Pinning Control

1Department of Mathematics and Physics, Hohai University, Changzhou Campus, Jiangsu, Changzhou 213022, China
2Faculty of Science, Jiangsu University, Jiangsu, Zhenjiang 212013, China
3Faculty of Mathematics and Physics, Jiangsu University of Science and Technology, Jiangsu, Zhenjiang 212013, China

Received 17 August 2011; Accepted 19 October 2011

Academic Editor: Shengyong Chen

Copyright © 2012 Shuguo Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuguo Wang, Hongxing Yao, and Qiuxiang Bian, “Synchronization of Complex Networks with Time-Varying Delayed Dynamical Nodes via Pinning Control,” Mathematical Problems in Engineering, vol. 2012, Article ID 654742, 13 pages, 2012. doi:10.1155/2012/654742